J. Phys. I France
Volume 1, Numéro 12, December 1991
Page(s) 1675 - 1680
DOI: 10.1051/jp1:1991235
J. Phys. I France 1 (1991) 1675-1680

The Einstein relation in the Rubinstein-Duke reptation model

J.M.J. van Leeuwen

Instituut-Lorentz, Nieuwsteeg 18, 2311 SB Leiden, The Netherlands

(Received 19 August 1991, accepted 24 August 1991)

The Einstein relation between the friction coefficient and the diffusion coefficient is proven for the Rubinstein-Duke reptation model.

© Les Editions de Physique 1991

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.